# SDR UIEA2021020800242

- Difficulty date: February 6, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,404 hours, 18,408 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT. 3 START ATTEMPTS( PERFORMED FIM TASK 49-11 FAULT TREE 988. APU START SATISFACTORY ON 1ST ATTEMPT. NO FURTHER DEFECTS  )
